# SDR SWIA201642614

- Difficulty date: September 5, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 34,165 hours, 28,067 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Chafed
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP STUB FAIRING CHAFED.  REMOVED AND REPLACED L/H FLAP STUB FAIRING WITH NEW STUB FAIRING IAW AMM.
